# SDR UIEA2025121501345

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 88,430 hours, 25,625 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP147
- Part serial: S7094
- Condition: No Test
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND OBS SEAT O2 MASK DOES NOT RESET DURING TEST.   R & R OBSERVER'S O2 MASK ASSY IAW AMM 35-11-51 & IPC 35-11-51. OPS & LEAK CHECK GOOD AT THIS TIME.
